# SDR DALA1316250666

- Difficulty date: June 30, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 72,838 hours, 33,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 26d Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 26D, EMERGENCY SEAT MOUNTED, LIGHTING DAMAGED.  EMER LIGHT DANGLING FROM SEAT, BROKEN.  REPLACED BULBS AND LENS.  RESTOWED LOOSE WIRING, OPS CHECKED GOOD.
